MathSciNet Relay Station
MathSciNet bibliographic data
MR107022 (21 #5750) 33.00
Carlitz, L. Note on the integral of the product of several Bernoulli polynomials. J. London Math. Soc. 34 1959 361–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement